Found 286 Documents (Results 1–100)

A simple proof of a Browder’s type convergence theorem for infinite families of nonexpansive mappings in Banach spaces. (English) Zbl 1291.47064

Kato, Mikio (ed.) et al., Proceedings of the 3rd international symposium on Banach and function spaces (ISBFS 2009), Kitakyushu, Japan, September 14–17, 2009. Yokohama: Yokohama Publishers (ISBN 978-4-946552-43-4/hbk). 305-316 (2011).
MSC:  47J25 47H10 47H09

Opial-type theorems and the common fixed point problem. (English) Zbl 1245.47019

Bauschke, Heinz H. (ed.) et al., Fixed-point algorithms for inverse problems in science and engineering. Based on the presentations at the interdisciplinary workshop, BIRS, Banff, Canada, November 1–6, 2009. New York, NY: Springer (ISBN 978-1-4419-9568-1/hbk; 978-1-4419-9569-8/ebook). Springer Optimization and Its Applications 49, 155-183 (2011).
Full Text: DOI

Filter Results by …

Document Type

all top 5


all top 5


all top 5

Year of Publication

all top 3

Main Field